Communications in Mathematical Sciences

Volume 2 (2004)

Supp. 1

Supplemental Issue 1

Macroscopic limits of the Becker-Döring equations

Pages: 85 – 92

DOI: http://dx.doi.org/10.4310/CMS.2004.v2.n5.a7

Author

Barbara Niethammer (Institut für Mathematik, Humboldt Universität zu Berlin, Germany)

Abstract

We review the derivation of macroscopic limits of the Becker-Döring equations. We show that those limits have the structure of a gradient flow even though the Becker-Döring equations themselves do not allow for such an interpretation.

Full Text (PDF format)